Sorry I haven't been keeping you all up to date on the blog. My doctors have been going back and forth as to where to go from here since it's been about two weeks and it looks as though I will not be getting a heart within in this time. My Swan has been taken out and I've been taken off the dopamine which means I have been downgraded to 1B Status. I am waiting to be moved to the step down unit now. Once there, there are going to see how I do moving around and walking as opposed me just going from my bed to the chair. How I feel after a few days of moving around determines where I go from there.
The options that have been thrown around (and highly debated among my team of doctors) are to send me back home on the milrinone IV medication which pretty much puts me back at square one, except I have some hospital time as status 1A under my belt, which puts me up higher on the 1B list (but from what I've been told, I was at the top of that list before being hospitalized so it really makes no difference). The other option is that they put the SWAN back in my neck, put me back on the dopamine and give me some more 1A time and hope that a heart becomes available but from what I've been told, they haven't done one heart transplant the entire month of April so who knows how that would work out (not to mention there are O blood types ahead of me on the list). The third, and my personal least favorite option is they would put a VAD (Ventricular Assist Device) in me to assist my heart until I am able to get transplanted. Depending on the type of VAD they put in, I may have to stay in the hospital or will be able to return home. They did an echo cardiogram yesterday to determine if I would even be a candidate for the VAD. Since I have HCM, they were worried that my heart may not be able so handle a VAD but that doesn't seem to be the case.
So that the news from the past couple of days and I will keep you all posted as to how things are going once I make it up to the step down unit. Thank you all for your continued support through all of this.